Hi everybody, I switched to Bromocriptine Monday and was doing ok until last night. I woke up around 1am and my hands and feet were swollen terribly! They have been aching like crazy all day and the swelling doesn't seem to be going down but not getting any worse at this point. I called the pharmacist and she said keep taking the bromo and tell your dr on monday. Is this a side effect? Has anyone else had this problem when they started bromo? I only take half a pill at night. Since this is all so new to me, I just don't want to freak out and run to the emergency room over nothing.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...